# SDR CA111019015

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8103
- Aircraft time: 1,782 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUSELAGE DOORS WARNING LIGHT FOR 1R DOOR DURING CLIMBING.  NO PRESSURIZATION LOSS OBSERVED.  OFFICER CONTACTED CABIN CREW AND NO ISSUES WERE NOTED.  OFFICERS DECIDED THROUGH CONSULATION WITH MOC & SOCC TO RETURN TO DEPARTURE.  MX REMOVED DOOR, CLEANED SEAL AND EMERGENCY EXIT DOOR SENSOR ADJUSTED.  ACFT RETURNED TO SERVICE.
